# SDR 96ZZZX490

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53SA
- Make and model: Cessna 402B
- Aircraft serial: 402B0591
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 51152603
- Condition: Cracked
- Location: Lt Rudder Pedal
- Part time: 13,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION, THE PILOT NOTED WHEN THE LT RUDDER PEDAL WAS PUSHED, NO CONTROL SURFACE MOVEMENT WAS NOTED.  INVESTIGATION REVEALED CONTROL CABLE HAD PULLED ITS ATTACH EAR OFF OF THE TORQUE TUBE.  THE INTERIOR GUST LOCK WAS INSTALLED FREEZING THE RUDDER PEDALS.  NO EXTERNAL GUST LOCK WAS INSTALLED WHICH ALLOWED ALL THE WIND FORCE TO BE TRANSMITTED TO THE TORQUE TUBE.  SUBMITTER SUGGESTS TO USE EXTERNAL GUST LOCKS.
